# SDR SCNA97146

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CABIN FLOOR SUPPORT UNDER GALLEY AT STATIONS 1110 TO 1130 WL 208, LBL 12 WAS FOUND CORRODED.  REMOVED, FABRICATED, AND INSTALLED NEW FLOOR SUPPORT IAW B727 SRM 51-30-2, 53-10-2, 51-10-2, AND MAINTENANCE MANUAL 51-20-3.
